# SDR AALA202504077603

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 32,144 hours, 13,216 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225135822
- Part serial: 428XPK
- Condition: Faulted
- Location: Wx Radar
- Part time: 32,466 hours, 13,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR FAILED ENROUTE. ATTEMPTED TO TEST. WHEN PERFORMING THE TEST, THERE WAS A GRINDING NOISE FROM BELOW OUR FEET; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ORD. REMOVED AND REPLACES WEATHER RADAR ANTENNA DRIVE UNIT. PER AMM 34-43-11.
